Open Access
Translator Disclaimer
February 2008 Recognizability of the Simple $K_n$-Groups ($n=3, 4$)
Behrooz Khosravi, Bahman Khosravi, Behnam Khosravi
Missouri J. Math. Sci. 20(1): 27-32 (February 2008). DOI: 10.35834/mjms/1316032832

Abstract

Let $G$ be a finite group. Based on the prime graph of $G$, the order of $G$ can be divided into a product of co-prime positive integers. These integers are called order components of $G$ and the set of order components is denoted by $OC(G)$. Some non-abelian simple groups are known to be uniquely determined by their order components. In this paper we discuss the recognizability of simple $K_n$-groups ($n=3, 4$) by their order components.

Citation

Download Citation

Behrooz Khosravi. Bahman Khosravi. Behnam Khosravi. "Recognizability of the Simple $K_n$-Groups ($n=3, 4$)." Missouri J. Math. Sci. 20 (1) 27 - 32, February 2008. https://doi.org/10.35834/mjms/1316032832

Information

Published: February 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1138.20012
MathSciNet: MR2395248
Digital Object Identifier: 10.35834/mjms/1316032832

Subjects:
Primary: 20D05
Secondary: 20D08 , 20D60

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.20 • No. 1 • February 2008
Back to Top